A virtual element formulation for general element shapes

authored by
Peter Wriggers, Blaz Hudobivnik, Fadi Aldakheel
Organisation(s)
Institute of Continuum Mechanics
Type
Article
Journal
Computational Mechanics
Volume
66
Pages
963-977
No. of pages
15
ISSN
0178-7675
Publication date
01.10.2020
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mechanics, Ocean Engineering, Mechanical Engineering, Computational Theory and Mathematics, Computational Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/s00466-020-01891-5 (Access: Open)